ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Критерий полноты системы собственных элементов самосопряженного оператора с бесконечнократным спектром

Александрян, Р. А. and Мкртчян, Р. З. (1978) Критерий полноты системы собственных элементов самосопряженного оператора с бесконечнократным спектром. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 13 (3). pp. 209-214. ISSN 00002-3043

[img]
Preview
PDF
Download (1649Kb) | Preview
    Item Type: Article
    Additional Information: Անվերջ բազմապատիկությամբ սպեկտրով ինքնահամալուծ օպերատորի սեփական էլեմենտների լրիվության հայտանիշ։ A completeness criterium for a system of eigenelements of a selfadjained operator with spectrum possesing infinite multiplicities.
    Uncontrolled Keywords: Ալեքսանդրյան Ռ. Ա., Մկրտչյան Ռ. Զ., Alexandrian R. A., Mcrtchian R. S.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 26 Feb 2013 14:09
    Last Modified: 27 Feb 2013 14:27
    URI: http://mathematics.asj-oa.am/id/eprint/1706

    Actions (login required)

    View Item